MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE
Model Number M00560321
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval snare was prepared to be used during a polypectomy procedure performed on (b)(6) 2017.According to the complainant, during preparation, a yellow foreign matter was noted on the tip connection of the handle through the sealed pouch.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be okay.
 
Additional Manufacturer Narrative
Visual evaluation of the returned device found that the unused snare was in a sealed pouch and the sterile barrier was intact.Further examination noted a yellow stain in the cap connector.The reported complaint that a yellow foreign matter was noted in the cap connector was confirmed.The most probable root cause of this complaint is manufacturing.An investigation to address this issue has been completed.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
SENSATION¿ SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6846040
Report Number3005099803-2017-02698
Device Sequence Number1117323
Product Code FDI
UDI-Device Identifier08714729283928
UDI-Public(01)08714729283928(17)20200326(10)20454272
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2020
Device Model NumberM00560321
Device Catalogue Number6032
Device Lot Number20454272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1